# SDR ASMF20200602005

- Difficulty date: February 9, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Boeing 787-9
- Aircraft serial: 65313
- Aircraft time: 4,493 hours, 511 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Heat Exchanger
- Part number: 2122M69P03
- Part serial: WYGJ1766
- Condition: Failed
- Location: Right
- Part time: 4,493 hours, 511 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING, THE LIGHT ELEC GEN OFF R2 LIGHT TURNED ON.  MAINTENANCE PERSONNEL PERFORMED VISUAL INSPECTION DETECTING OIL AND FUEL OVER VARIABLE FREQUENCY STARTER GENERATOR.  VFSG FUEL AND OIL HEAT EXCHANGER R2 RT ENGINE WAS REPLACED IAW DMC-B787-A24-11-12-00B-520A-A AND 720A-A, TEST CORRECT.
